# SDR 2007UALA05140

- Difficulty date: December 14, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT RT AFT OVERWING AND BOTH LEFT OVERWING LIGHTS. FOUND BATTERY FAULTY.  REPLACED BATTERY.
